# SDR SWIA2020032649359

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FUSELAGE SKIN BETWEEN APPROXIMATELY FS559+8 AND FS559+32 AND BETWEEN STR 26R AND STR 26L (AREA MARKED).   (C-CHECK) RO 3/25/2020   REPAIRED  FUSELAGE SKIN BETWEEN APPROXIMATELY FS559+8 AND FS559+32 AND BETWEEN STR 26R AND STR 26L REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS
